Vol 25 No 5 (2020)

Vol 25 No 5 (2020)

Nonlinear Analysis: Modelling and Control
Published 2020-09-01

Articles

Xiangyun Shi | Yimeng Cao | Xueyong Zhou
Dynamics for a stochastic delayed SIRS epidemic model
Abstract views 457 | Article downloads (PDF) 329
705–725
PDF
Iswarya Manickam | Raja Ramachandran | Grienggrai Rajchakit | Jinde Cao | Chuangxia Huang
Novel Lagrange sense exponential stability criteria for time-delayed stochastic Cohen–Grossberg neural networks with Markovian jump parameters: A graph-theoretic approach
Abstract views 399 | Article downloads (PDF) 278
726–744
PDF
Yingkang Xie | Zhen Wang | Hao Shen | Yuxia Li
The dynamics of a delayed generalized fractional-order biological networks with predation behavior and material cycle
Abstract views 371 | Article downloads (PDF) 215
745–765
PDF
Dahui Luo | JingRong Wang | Dong Shen
Consensus tracking problem for linear fractional multi-agent systems with initial state error
Abstract views 371 | Article downloads (PDF) 207
766–785
PDF
Qiuyan Zhong | Xingqiu Zhang | Lufeng Gu | Lei Lei | Zengqin Zhao
Multiple positive solutions for singular higher-order semipositone fractional differential equations with p-Laplacian
Abstract views 352 | Article downloads (PDF) 231
806–826
PDF
Andrea Bejenaru | Mihai Postolache
A unifying approach for some nonexpansiveness conditions on modular vector spaces
Abstract views 371 | Article downloads (PDF) 231
827–845
PDF
Guotao Wang | Zedong Yang | Ravi P. Agarwal | Lihong Zhang
Study on a class of Schrödinger elliptic system involving a nonlinear operator
Abstract views 337 | Article downloads (PDF) 235
846–859
PDF
Antanas Laurinčikas | Monika Tekorė
Joint universality of periodic zeta-functions with multiplicative coefficients
Abstract views 341 | Article downloads (PDF) 202
860–883
PDF